After using d drug I inserted four in ma vigina and two under my tongue,had chills and fever and cramps but d bleeding is very small its like the bleeding that comes out when one is finishing her menstrual cycle, its very little with cramps so am very worried I want to know if have completed the abortion or not.
I am one month six days pregnant and I used mistosoprol last night?
Added 19 Jul 2014:
I was thinking maybe the bleeding is little because the pregnancy is very early, its jst one month six days so hence the little bleeding but am very worried I need a doctor to tell me what to do, if I should repeat d procedure again or if the abortion is successful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2011 • 1 answer
Posted 23 Jul 2013 • 3 answers
Posted 2 Jan 2015 • 1 answer
Posted 11 Feb 2015 • 2 answers
I am on the pill and this is my first month on it and I'm spoting and I had sex could I be pregnant?
Posted 6 May 2015 • 1 answer